NCLEX-PN 形式の練習問題(LPN/LVN):直前対策パック

公式集、全トピックの解法の要点、34 問の演習問題。完全な解答は巻末にあります。

新しい問題科目に戻る

印刷ウィンドウで「PDF として保存」を選ぶと、コピーを端末に保存できます。

1公式と解法

感染管理と患者の安全

解き方

  1. すべての患者に標準予防策から始めます:手指衛生、予想される曝露に応じた個人防護具(PPE)、安全な鋭利器材の扱い。
  2. 経路に応じて予防策を追加します:接触(ガウン、手袋)、飛沫(サージカルマスク)、空気(N95、陰圧室)。
  3. 滅菌物は滅菌のまま保ちます:疑わしければ滅菌ではありません。拭かずに交換します。
  4. 環境内の害を防ぎます:転倒対策、身体拘束は最後の手段、火災には RACE と PASS。
  5. 与薬の権利、2つの識別子、ハイリスク薬の追加の安全対策を確認し、エラーやヒヤリハットを報告します。

優先順位の決定と委任

解き方

  1. 何もしなければ、最も早く患者に害が及ぶのは何かを考えます。
  2. ABC(心停止では C-A-B)を適用し、次にマズローの欲求を考えます:生理的欲求は安全の欲求より先、安全の欲求は心理的欲求より先です。
  3. 選択肢を比較します:急性は慢性より先、不安定は安定より先、予期しないものは予期されるものより先、全身は局所より先。そして各所見を患者のベースラインと照らします。
  4. 緊急でない限り、行動する前にアセスメントします。緊急の場合は、他の対応の前提となる手順を選びます。
  5. 委任では、5つの権利(業務、状況、人、指示、監督)を確認します。アセスメント、指導、評価は看護師(RN)が行います。

検査値と電解質

解き方

  1. 値を検査室独自の基準範囲と比べ、次に患者のベースラインと推移と比べます。
  2. 検体を確認します:溶血、遅れ、点滴の近くでの採血は、誤った結果の原因になります。
  3. 値を、典型的な徴候と、その原因となる薬剤や状態に結びつけます。
  4. 相互作用を探します:低カリウム血症や低マグネシウム血症はジゴキシン中毒を増強し、脱水はリチウムを上昇させます。
  5. 患者に対応します:アセスメントし、血中濃度が危険なら薬を保留し、パニック値は復唱して処方者に報告します。

内科外科看護:循環器と呼吸器

解き方

  1. 問題を言い当てます:ポンプ失調、動脈の閉塞、リズム、血栓、気道の狭窄、感染、または機器の問題。
  2. まず危険なサインを確認します:低酸素、低血圧、胸痛、新たな錯乱、冷たく脈の触れない手足。
  3. 酸素は患者に合わせます:大多数は94~98%、CO₂ 貯留のリスクがある人は88~92%。
  4. 各薬剤を、その検査とリスクに結びつけます:ワルファリンと INR、ヘパリンと aPTT・血小板、利尿薬とカリウム。
  5. 安全な最初の対応を選び、その後にエスカレーションして再評価します。

内科外科看護:神経、内分泌、腎臓

解き方

  1. 新たな錯乱、脱力、けいれんのあるすべての患者で血糖を確認します。
  2. 意識レベルを脳の異常の最も早い警告サインとして使います。瞳孔やクッシング三徴は遅れて現れます。
  3. 糖尿病の緊急事態では、DKA(ケトン、アシドーシス)と HHS(非常に高い浸透圧、脱水)を区別し、まず輸液を行います。
  4. ナトリウムと水分については、ADH が過剰(SIADH)か不足(DI)かを判断し、慢性の変化はゆっくり補正します。
  5. 腎臓の問題では、原因を腎前性、腎性、腎後性に分け、カリウムと水分に注意します。

内科外科看護:消化器、周術期、がん

解き方

  1. 何が隠れているかを考えます:体内出血、発熱のない感染、正常な SpO₂ の陰にある換気低下。
  2. 術後の時間経過で合併症を絞り込みます:数時間なら出血、数日なら胸部の問題、それ以降は創傷や縫合不全の問題。
  3. 疼痛は、アセスメントし、多角的鎮痛で治療し、再評価します。オピオイドを使うたびに鎮静をモニターします。
  4. がん患者では、最低値(ナディア)の時期の体調不良はすべて好中球減少性敗血症として扱い、腫瘍学的な緊急事態を把握しておきます。
  5. 熱傷では、II度とIII度の部分だけを数え、パークランドの時計は受傷時から始め、尿量に合わせて調整します。

母性看護・産科看護

解き方

  1. 女性を時間軸の中に位置づけます。妊娠週数、分娩の段階、産後何日目かを確認し、その時点で何が正常かを判断します。
  2. 危険にさらされている患者を探します。母体、胎児、新生児、またはその複数です。
  3. 所見を原因と結びつけます。一過性徐脈には VEAL CHOP、出血には4つの T、産後には BUBBLE-HE を使います。
  4. まず血流と酸素化を改善する対応(側臥位、オキシトシン中止、子宮底マッサージ)を選び、その後にエスカレーションします。

小児看護

解き方

  1. まず子どもの年齢を確認します。年齢が正常なバイタルサイン、発達の目安、適切な疼痛スケールを決めます。
  2. 気道・呼吸・循環を評価します。子どもは代償した後に急速に悪化することを忘れないでください。
  3. 対応を発達段階に合わせ、家族を巻き込みます。
  4. その答えが子どもにとって安全か確認します:体重あたりの量であること、ウイルス感染症にアスピリンを使わないこと、12歳未満にコデインを使わないこと。

精神看護

解き方

  1. 差し迫ったリスクがあるかを判断します:自殺、暴力、薬物による緊急事態、身体疾患。
  2. まず安全を確保します:観察する、手段を取り除く、鎮静化(デエスカレーション)を図る、有害な薬を中止する、助けを呼ぶ。
  3. 治療的な応答を選びます:感情を受け止め、現実を伝え、根拠のない安心づけや「なぜ」という質問は避けます。
  4. 権利を尊重します:最も制限の少ない方法、同意、そして限界のある守秘義務。

看護の計算と単位換算

メートル法の段階
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重と長さ
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家庭用の計量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24時間表記
午後(PM)の1~11時:12を足す; 午前12時 = 00:xx; 午後12時 = 12:xx
投与速度
mcg/min × 60/1000 = mg/h
検査値の係数
ブドウ糖 1 mmol/L = 18 mg/dL; クレアチニン 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

解き方

  1. 与えられた量を単位とともに書き、求めたい単位を書きます。
  2. 換算値を選びます:kg、g、mg、mcg の間、または L と mL の間は1000、1 kg = 2.2 lb、小さじ1 = 5 mL、大さじ1 = 15 mL、1 fl oz = 30 mL、1カップ = 240 mL。
  3. 不要な単位が約分されるよう、分数で書きます。速度の場合は、変わる単位ごとに分数を1つ使います。
  4. 向きを確認します:小さい単位に変えると数は大きくなります。
  5. 丸めるのは最終的な答えだけで、問題が指定する精度に合わせます。

投与量の計算

濃度からの投与量
量 = 投与量 / 濃度
体重あたりの投与量
投与量 = mg/kg × 体重
錠剤
錠数 = 投与量 / 1 錠の含量
単位
1 g = 1000 mg, 1 mg = 1000 mcg

解き方

  1. 指示量と薬剤の規格を同じ単位に換算します。
  2. 指示量 ÷ 手もとの量 × 量:(D/H) × Q を使います。
  3. 体重あたりの投与量では、まず体重 (kg) を掛け、1 日量を投与回数で割ります。
  4. まず見積もりをして、答えが妥当か確認します。

点滴速度

ポンプ流量
mL/h = volume (mL)/time (h)
滴下速度
drops/min = volume (mL) × drop factor / time (min)
点滴時間
time (h) = volume (mL)/rate (mL/h)

解き方

  1. ポンプ流量 (mL/h):容量を時間(h)で割ります。
  2. 滴下数(滴/分):容量 × 滴下係数を時間(分)で割ります。
  3. 残り時間:残量を流量で割ります。
  4. 問題や機器の要求に合わせて丸めます。

輸液と水分出納

Holliday–Segar 法(1 時間あたり)
4 mL/kg(最初の 10 kg)+ 2 mL/kg(次の 10 kg)+ 1 mL/kg(20 kg を超える 1 kg ごと)
Holliday–Segar 法(1 日あたり)
同じ区分で 100 / 50 / 20 mL/kg
水分出納
摂取量 − 排泄量
氷片
体積の半分として数える
尿量
mL/kg/h = mL / (kg × h)
点滴時間
時間 (h) = 残量 (mL) / 流量 (mL/h)
輸液量
mL = 流量 × 時間

臨床アセスメントスコア

グラスゴー・コーマ・スケール(GCS)
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
アプガー
5つの徴候 × 0~2 = 0~10; 7~10は良好、 4~6は中等度の異常、 0~3は低い
ブレーデンスケール
5 × (1~4) + 1 × (1~3) = 6~23; ≤ 18 でリスクあり
モース転倒スケール
転倒 25、 2つ以上の疾患 15、 補助具 15/30、 点滴 20、 歩行 10/20、 精神状態 15
NEWS2 のリスク
0~4は低い; 単独で3点なら低~中; 5~6は中等度; ≥ 7は高い
平均動脈圧
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脈圧とショック指数
PP = SBP − DBP, SI = HR/SBP
体格指数(BMI)
BMI = kg/m² = 703·lb/in²

解き方

  1. 問題で使うスコアシートとその範囲を確認します(GCS 3~15、アプガー 0~10、ブレーデン 6~23、モース 0~125)。
  2. 各項目を、記述がどのレベルに当たるかを照らして個別に採点します。
  3. 項目の点数を足し、合計が範囲内にあることを確認します。
  4. カットオフ値を当てはめます。NEWS2 では、単独で3点になるパラメータがないかも確認します。
  5. 導出値には MAP = (SBP + 2·DBP)/3、PP = SBP − DBP、SI = HR/SBP、BMI = kg/m² を使います。

2演習問題

1.基礎看護学ふつう

How should a nurse help a patient with severe visual impairment on admission?

  1. AIntroduce themselves, describe the room and keep items in place
  2. BMove the patient's belongings around to keep the area tidy
  3. CGuide the patient by pushing them gently from behind as they walk
  4. DSpeak more loudly than usual
2.基礎看護学むずかしい

糖尿病の患者が反応のない状態で見つかり、血糖が非常に低く、飲み込むことができません。正しい対応は?

  1. A患者のいつものインスリンを投与する
  2. B患者が目覚めるのを待ってから食事を与える
  3. C甘いジュースを患者の口に注ぎ込む
  4. D助けを呼び、プロトコルに従ってブドウ糖の静注やグルカゴンの筋注など、別の経路でブドウ糖を与える
3.感染管理と患者の安全ふつう

A nurse gives part of a dose of an opioid from a vial and must discard the rest. What is correct?

  1. AReturn the rest to the patient’s medication drawer
  2. BKeep the rest for the patient’s next dose
  3. CDiscard it alone in the sink and document the amount wasted later in the shift
  4. DDiscard it in front of a second licensed (registered) nurse, who witnesses and documents it
4.感染管理と患者の安全むずかしい

A nurse notices that the pharmacy has sent the wrong dose and corrects it before giving it. Should the event be reported?

  1. AYes, near misses are reported so system weaknesses can be fixed
  2. BOnly if the same error happens three times
  3. CNo, because the patient was not harmed
  4. DNo, because reporting near misses only blames the pharmacy staff for nothing
5.優先順位の決定と委任ふつう

Several patients on a gastroenterology unit need care. Which patient should the nurse see first?

  1. ATwo hours after a colonoscopy: rigid abdomen and severe new pain
  2. BLong-standing back pain, asking for the usual analgesic
  3. CUlcerative colitis, asking about diet changes for home
  4. DCrohn disease, waiting to be taken down for a scheduled CT scan
6.優先順位の決定と委任むずかしい

A patient on a cardiac monitor suddenly becomes unresponsive, and the monitor shows ventricular fibrillation. What is the priority once help has been called?

  1. ADefibrillate as soon as the defibrillator is available, with CPR until then
  2. BGive an oral antiarrhythmic tablet and recheck the rhythm in five minutes
  3. CCheck the blood potassium level before any shock is considered
  4. DRecord a full 12-lead ECG to confirm the rhythm before doing anything else at all
7.臨床看護学ふつう

During a vesicant chemotherapy infusion, the patient reports burning and swelling at the cannula site. What should the nurse do first?

  1. AStop the infusion straight away and follow the extravasation protocol
  2. BApply a warm pack and continue the infusion
  3. CFlush the cannula hard with saline
  4. DIncrease the rate so that the infusion finishes as quickly as possible
8.臨床看護学むずかしい

An older patient's blood pressure is 142/80 mmHg lying and 116/72 mmHg after standing for three minutes, and they feel dizzy. What does this show?

  1. AWhite coat hypertension
  2. BPostural hypotension
  3. CHypertensive emergency
  4. DNormal blood pressure variation
9.検査値と電解質ふつう

A patient had a right mastectomy with removal of axillary lymph nodes. Where is the best place to draw blood?

  1. AThe left arm
  2. BEither arm equally
  3. CThe right hand
  4. DThe right arm
10.検査値と電解質むずかしい

Which set of results most strongly suggests hemolytic anemia?

  1. ALow hemoglobin, high reticulocytes, high unconjugated bilirubin, high LDH
  2. BLow hemoglobin, high MCV, low vitamin B12, normal bilirubin
  3. CLow hemoglobin, low platelets, low white cells, low reticulocytes
  4. DLow hemoglobin, low reticulocytes, low MCV, low ferritin
11.薬理学ふつう

A man takes finasteride. What should be explained about handling the tablets?

  1. AThe tablets must be crushed before swallowing
  2. BThe tablets must be stored in the fridge
  3. CPregnant women should not handle crushed or broken tablets
  4. DAnyone can handle the tablets, as they contain no active drug
12.薬理学むずかしい

ACE 阻害薬と併用すると、命に関わる高カリウム血症を起こしうる薬のグループは?

  1. Aチアジド系利尿薬
  2. Bスピロノラクトンなどのカリウム保持性利尿薬
  3. Cプロトンポンプ阻害薬
  4. D高用量の静注フロセミドなどのループ利尿薬
13.内科外科看護:循環器と呼吸器ふつう

A patient with chest pain has a first troponin result within the normal range one hour after the pain started. Why is a repeat test arranged?

  1. AThe repeat test is only needed for patients over 80
  2. BThe first sample is always contaminated
  3. CTroponin may take a few hours to rise after muscle damage
  4. DTroponin falls during an MI, so a lower value confirms it
14.内科外科看護:循環器と呼吸器むずかしい

A fit 24-year-old marathon runner has a resting heart rate of 46/min on admission for minor surgery. He has no dizziness, chest pain or breathlessness, and his BP is 118/70 mmHg. What is the appropriate response?

  1. AGive IV atropine straight away to bring the rate above 60/min
  2. BCancel the surgery and arrange a permanent pacemaker urgently
  3. CDocument and report it, as this is often normal in an athlete
  4. DStart chest compressions
15.内科外科看護:神経、内分泌、腎臓ふつう

CKDの患者がしばしば食事とともにリン吸着薬を服用するのはなぜですか?

  1. A欠乏しているホルモンのエリスロポエチンを補うから
  2. B腸内でカリウムを結合して、血中カリウムを下げるから
  3. C腸での食事中のリンの吸収を増やすから
  4. D腎臓が排泄できない食事中のリンを結合するから
16.内科外科看護:神経、内分泌、腎臓むずかしい

A patient with a known ureteric stone develops a fever of 39 °C (102.2 °F) and rigors. Scanning shows a blocked, swollen kidney. What is needed?

  1. AOral antibiotics and waiting for the stone to pass
  2. BUrgent drainage of the kidney plus IV antibiotics
  3. CA fluid restriction to reduce the swelling
  4. DStrong pain relief alone, then discharge
17.内科外科看護:消化器、周術期、がんふつう

PCAポンプのロックアウト時間の目的は何ですか?

  1. A前回の投与が効く前に、新たな投与を止めること
  2. B夜間に患者が投与を受けられないようにすること
  3. C大量の投与の間に、患者を1日待たせること
  4. Dシリンジを交換できないようにポンプをロックすること
18.内科外科看護:消化器、周術期、がんむずかしい

A nurse teaches a patient after a colonoscopy with polyp removal. Which statement shows a need for further teaching?

  1. A"I'll report heavy bleeding from my bottom."
  2. B"Severe abdominal pain is normal for a week afterwards."
  3. C"I should report a fever or a swollen, painful abdomen."
  4. D"Some wind and bloating today is expected."
19.母性看護・産科看護ふつう

ある女性が妊娠しています。過去に妊娠 35 週で双子(2 人とも生存)を出産し、妊娠 10 週で流産しています。この女性の GTPAL はどれですか?

  1. AG2 T0 P1 A1 L2
  2. BG3 T1 P0 A1 L2
  3. CG4 T0 P2 A1 L2
  4. DG3 T0 P1 A1 L2
20.母性看護・産科看護むずかしい

A woman at 30 weeks reports a sudden gush of clear fluid from the vagina without contractions. What is the priority nursing action?

  1. APerform a digital vaginal examination to check dilation
  2. BReassure her that it is urine and send her home
  3. CAssess the fetal heart rate and check the fluid, and avoid a digital examination
  4. DAdvise a warm bath to see whether the leaking stops
21.小児看護ふつう

10 か月児の成長曲線の所見のうち、さらなる評価が最も必要なものはどれですか?

  1. A身長が 50 パーセンタイル、体重が 40 パーセンタイル
  2. B前回までの健診から、体重が 2 本の主要なパーセンタイル線を横切って下がった
  3. C出生時から体重が 10 パーセンタイルにとどまっている
  4. D頭囲が 75 パーセンタイル曲線に沿っている
22.小児看護むずかしい

クループの幼児に、安静時の喘鳴、興奮、著明な陥没呼吸がみられます。優先すべきことは何ですか?

  1. A休ませるために寝かせる
  2. Bぜいぜいする呼吸の原因を探すために、舌圧子でのどを診察する
  3. C緊急の医療的援助を求める。これはアドレナリンの吸入が必要になりうる重症のクループである
  4. D咳止め薬を渡して帰宅させる
23.精神看護ふつう

A patient asks the nurse for her home phone number so they can keep in touch after discharge. What is the best response?

  1. A"That would be against the rules, so please stop asking about it."
  2. B"Of course, as long as you don't tell the other patients."
  3. C"I'll give you my number, but please only call me at weekends when I'm not working, and keep it short."
  4. D"I can't give you my number, because our relationship is a professional one. Let's talk about support you can contact after discharge."
24.精神看護むずかしい

A voluntary patient asks to leave the ward now. While talking, he says he plans to jump from a bridge on the way home. What should the nurse do?

  1. ATell him to go home now and come back tomorrow morning when he feels calmer and safer
  2. BStay with him and inform the team at once, so he can be urgently assessed under mental health law
  3. CLet him leave, because voluntary patients can always go when they want
  4. DAsk him to promise that he will not jump, and then let him go home on his own
25.看護の計算と単位換算ふつう
9 lb 2 oz? kg1 lb = 16 oz1 kg = 2.2 lb

練習問題(数値は架空のもので、臨床上の指針ではありません)。 ある新生児の体重は 9 lb 2 oz です。1 lb = 16 oz と 1 kg = 2.2 lb を使って、体重 m をキログラムで求めてください。小数第2位に丸めてください。

9 lb 2 oz1 lb = 16 oz1 kg = 2.2 lb
m = kg
26.看護の計算と単位換算むずかしい
½ tbsp? mL¾ カップ? mL1 tsp? mLΣ = ? mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 ある患者が1勤務帯の間に ½ tbsp / 液体サプリメント, ¾ カップ / お茶, 1 tsp / 咳止めシロップ を摂取しました。与えられた換算値を使って、経口摂取量の合計 V を mL で求めてください。

1 tbsp = 15 mL1 カップ = 8 fl oz = 240 mL1 tsp = 5 mL
V = mL
27.投与量の計算ふつう
45 kg15 mg/kg/日4× 1 日あたりD = ? mg

患者の体重は 45 kg です。指示量は 1 日 15 mg/kg で、4 回に等分して投与します。1 回あたり何 mg D 投与しますか?

45 kg15 mg/kg/日4× 1 日あたり
D = mg
28.投与量の計算むずかしい
25 kg102 cmBSA = √(h·w/3600)175 mg/m²D = ? mg

患者の身長は 102 cm、体重は 25 kg です。処方は 175 mg/m² です。Mosteller の式 BSA = √(身長 (cm) × 体重 (kg)/3600) を使って、用量 D を mg で求めなさい。

102 cm25 kg175 mg/m²
D = mg
29.点滴速度ふつう
500 mL20 gtt/mL2 h? gtt/min

20 滴/mL の輸液セットで 500 mL を 2 時間かけて投与します。滴下速度 R を 1 分あたりの滴数で求めなさい。 最も近い整数に丸めてください。

500 mL2 h20 gtt/mL
R = gtt/min
30.点滴速度むずかしい
1000 mg500 mL10 mL/h? mg/h

バッグは 500 mL 中に薬を 1000 mg 含み、10 mL/h で投与されています。患者が受け取るのは 1 時間あたり何 mg D ですか?

1000 mg/500 mL10 mL/h
D = mg/h
31.輸液と水分出納ふつう
摂取量排泄量8 時間勤務帯ゼリー100 mL牛乳240 mLお茶150 mL点滴静注125 mL/h × 8 h抗菌薬の点滴静注2 × 100 mL尿425 mL尿150 mL尿225 mL尿425 mL嘔吐100 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 記録は、ある患者の 8 時間勤務帯 1 回分の摂取量と排泄量を示しています。患者の体重は 71 kg です。平均尿量 U を mL/kg/h で求めてください。 小数第 2 位まで四捨五入してください。

71 kg8 h尿: 425 mL尿: 150 mL尿: 225 mL尿: 425 mL嘔吐: 100 mL
U = mL/kg/h
32.輸液と水分出納むずかしい
500 mL→ 125 mL/h開始 17:30t合計​ = ? h75 mL/h × 4 h

練習問題(数値は架空のもので、臨床上の指針ではありません)。 500 mL の輸液を 17:30 に 75 mL/h で開始します。4 時間後に流量を 125 mL/h に変更し、その後は変更しません。開始から何時間後 t にバッグは空になりますか? 小数第 1 位まで四捨五入してください。

500 mL75 mL/h · 4 h125 mL/h
t = h
33.臨床アセスメントスコアふつう
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

練習問題(数値は架空のもので、臨床上の指針ではありません)。 練習用の患者をブレーデンスケールで評価します:知覚の認知: かなり制限されている; 湿潤: ときどき湿っている; 活動性: 臥床; 可動性: 制限なし; 栄養状態: やや不足; 摩擦とずれ: 潜在的に問題あり。ブレーデンスケールの合計 B を求めてください。

6–23
B =
34.臨床アセスメントスコアむずかしい
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空気 / O₂O₂空気SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低低~中中高

練習問題(数値は架空のもので、臨床上の指針ではありません)。 次の観察結果に NEWS2 チャート(SpO₂ スケール1)を使います:呼吸数 12/分、SpO₂ 86%(室内気吸入)、血圧 92/56 mmHg、脈拍 82/分、意識清明、体温 37.6 °C。この患者はどの臨床的リスク群に入りますか。クリックしてください。

RR 12SpO₂ 86%空気SBP 92HR 82AT 37.6 °C
  1. 1低
  2. 2低~中
  3. 3中
  4. 4高

3溶液

1.基礎看護学

答え: A · Introduce themselves, describe the room and keep items in place

これが答えになる理由

Saying who you are, explaining the layout and keeping items in familiar places help orientation and safety. When guiding, let the patient hold your arm.

答え

A · Introduce themselves, describe the room and keep items in place
2.基礎看護学

答え: D · 助けを呼び、プロトコルに従ってブドウ糖の静注やグルカゴンの筋注など、別の経路でブドウ糖を与える

これが答えになる理由

飲み込めない患者に経口のブドウ糖を与えると誤嚥の危険があります。施設のプロトコルに従い、看護師は助けを呼び、気道を守り、ブドウ糖の静注またはグルカゴンの筋注を行い、その後血糖を再測定します。

答え

D · 助けを呼び、プロトコルに従ってブドウ糖の静注やグルカゴンの筋注など、別の経路でブドウ糖を与える
3.感染管理と患者の安全

答え: D · Discard it in front of a second licensed (registered) nurse, who witnesses and documents it

これが答えになる理由

Wasting controlled substances requires a witness, usually another licensed nurse, and both document the waste. This prevents and detects drug diversion.

答え

D · Discard it in front of a second licensed (registered) nurse, who witnesses and documents it
4.感染管理と患者の安全

答え: A · Yes, near misses are reported so system weaknesses can be fixed

これが答えになる理由

Near misses show where errors can slip through and are reported in the same way as errors that reach the patient. Learning from them prevents future harm.

答え

A · Yes, near misses are reported so system weaknesses can be fixed
5.優先順位の決定と委任

答え: A · Two hours after a colonoscopy: rigid abdomen and severe new pain

これが答えになる理由

A rigid abdomen with severe pain after colonoscopy suggests bowel perforation and peritonitis, a surgical emergency. The other patients have stable, chronic or routine needs.

答え

A · Two hours after a colonoscopy: rigid abdomen and severe new pain
6.優先順位の決定と委任

答え: A · Defibrillate as soon as the defibrillator is available, with CPR until then

これが答えになる理由

Ventricular fibrillation is a shockable cardiac arrest rhythm. Early defibrillation, with high-quality CPR until the shock is given, is the most important treatment.

答え

A · Defibrillate as soon as the defibrillator is available, with CPR until then
7.臨床看護学

答え: A · Stop the infusion straight away and follow the extravasation protocol

これが答えになる理由

Suspected extravasation of a vesicant needs the infusion stopped immediately. Local protocols then guide aspiration through the cannula, specific treatments, elevation, documentation and specialist review.

答え

A · Stop the infusion straight away and follow the extravasation protocol
8.臨床看護学

答え: B · Postural hypotension

これが答えになる理由

A fall in systolic pressure of 20 mmHg or more (here 26 mmHg) on standing, especially with symptoms, indicates postural hypotension. Causes include medicines, dehydration and autonomic problems.

答え

B · Postural hypotension
9.検査値と電解質

答え: A · The left arm

これが答えになる理由

After axillary node removal, venipuncture and blood pressure readings are usually avoided on that side to reduce the risk of lymphedema and infection. The opposite arm is used whenever possible, according to policy.

答え

A · The left arm
10.検査値と電解質

答え: A · Low hemoglobin, high reticulocytes, high unconjugated bilirubin, high LDH

これが答えになる理由

When red cells break down early, hemoglobin is turned into unconjugated bilirubin and LDH is released, while the marrow increases reticulocytes. Option B fits iron deficiency, C fits B12 deficiency and D fits marrow failure.確認に用いた資料: Hemolytic anemia · MedlinePlus (NIH) (2026); Reticulocyte Count · MedlinePlus (NIH) (2024); Bilirubin Blood Test · MedlinePlus (NIH) (2024)

答え

A · Low hemoglobin, high reticulocytes, high unconjugated bilirubin, high LDH
11.薬理学

答え: C · Pregnant women should not handle crushed or broken tablets

これが答えになる理由

Finasteride can be absorbed through the skin and may affect genital development of a male fetus. Women who are or may become pregnant should avoid contact with crushed or broken tablets.

答え

C · Pregnant women should not handle crushed or broken tablets
12.薬理学

答え: B · スピロノラクトンなどのカリウム保持性利尿薬

これが答えになる理由

ACE 阻害薬はアルドステロンを減らし、スピロノラクトンはその受容体を遮断します。併用するとカリウム排泄が減り、危険なほど上昇することがあります。

答え

B · スピロノラクトンなどのカリウム保持性利尿薬
13.内科外科看護:循環器と呼吸器

答え: C · Troponin may take a few hours to rise after muscle damage

これが答えになる理由

Troponin starts to rise within hours of myocardial injury, so a very early result can be normal. Protocols use serial measurements at set intervals, with the ECG and clinical picture, to diagnose or exclude MI. A rising pattern supports acute injury.

答え

C · Troponin may take a few hours to rise after muscle damage
14.内科外科看護:循環器と呼吸器

答え: C · Document and report it, as this is often normal in an athlete

これが答えになる理由

Endurance training increases vagal tone and stroke volume, so resting rates in the 40s can be normal. Without symptoms or haemodynamic compromise, no treatment is needed, though it is recorded and the team informed. Symptomatic bradycardia is treated.

答え

C · Document and report it, as this is often normal in an athlete
15.内科外科看護:神経、内分泌、腎臓

答え: D · 腎臓が排泄できない食事中のリンを結合するから

これが答えになる理由

CKDでは、リンの貯留が二次性副甲状腺機能亢進症、腎性骨症、血管の石灰化につながります。食事とともに服用するリン吸着薬は、腸内で食事中のリンを結合します。食事中のリンも制限します。

答え

D · 腎臓が排泄できない食事中のリンを結合するから
16.内科外科看護:神経、内分泌、腎臓

答え: B · Urgent drainage of the kidney plus IV antibiotics

これが答えになる理由

Infection behind an obstruction can quickly cause sepsis and kidney damage. Antibiotics alone will not clear it. The kidney needs urgent decompression, usually with a nephrostomy or ureteric stent.

答え

B · Urgent drainage of the kidney plus IV antibiotics
17.内科外科看護:消化器、周術期、がん

答え: A · 前回の投与が効く前に、新たな投与を止めること

これが答えになる理由

各ボーラスの後、ポンプは一定の時間(しばしば5~10分)は追加の押下を無視し、投与量が効果を発揮できるようにします。用量の上限と併せて、過量投与のリスクを減らします。

答え

A · 前回の投与が効く前に、新たな投与を止めること
18.内科外科看護:消化器、周術期、がん

答え: B · "Severe abdominal pain is normal for a week afterwards."

これが答えになる理由

Mild bloating and cramps from the air used are expected. Severe or worsening pain, fever, a distended abdomen or heavy rectal bleeding can mean perforation or haemorrhage and must be reported straight away.

答え

B · "Severe abdominal pain is normal for a week afterwards."
19.母性看護・産科看護

答え: D · G3 T0 P1 A1 L2

これが答えになる理由

妊娠回数(Gravida)には現在の妊娠が含まれるので 3 です。双子は早産(20~36 週)で、1 回の分娩として数えるため T0 P1 です。流産で A1、生存児は 2 人なので L2 です。双子を 2 回数えると G4 P2 という誤りになります。

答え

D · G3 T0 P1 A1 L2
20.母性看護・産科看護

答え: C · Assess the fetal heart rate and check the fluid, and avoid a digital examination

これが答えになる理由

Preterm prelabour rupture of membranes is suspected. The nurse assesses the fetal heart rate and the fluid's colour, amount and odour, and avoids digital examinations, which raise the risk of infection.

答え

C · Assess the fetal heart rate and check the fluid, and avoid a digital examination
21.小児看護

答え: B · 前回までの健診から、体重が 2 本の主要なパーセンタイル線を横切って下がった

これが答えになる理由

低いパーセンタイルに沿って着実に成長している子どもは、単に小柄なだけかもしれません。2 本の主要なパーセンタイル線を横切る場合は成長障害を示唆し、栄養、病気、社会的状況のアセスメントが必要です。

答え

B · 前回までの健診から、体重が 2 本の主要なパーセンタイル線を横切って下がった
22.小児看護

答え: C · 緊急の医療的援助を求める。これはアドレナリンの吸入が必要になりうる重症のクループである

これが答えになる理由

安静時の喘鳴、興奮、陥没呼吸は、重度の上気道閉塞を示します。子どもを親のそばで落ち着かせ、必要なら酸素を投与し、緊急の助けを求めます。アドレナリンの吸入とステロイドは指示に従って投与します。

答え

C · 緊急の医療的援助を求める。これはアドレナリンの吸入が必要になりうる重症のクループである
23.精神看護

答え: D · "I can't give you my number, because our relationship is a professional one. Let's talk about support you can contact after discharge."

これが答えになる理由

Personal contact outside the therapeutic relationship crosses a professional boundary. The nurse explains the boundary kindly and redirects to appropriate after-discharge support.

答え

D · "I can't give you my number, because our relationship is a professional one. Let's talk about support you can contact after discharge."
24.精神看護

答え: B · Stay with him and inform the team at once, so he can be urgently assessed under mental health law

これが答えになる理由

A voluntary patient who shows immediate serious risk may need urgent assessment under mental health legislation, which often includes short-term holding powers for nurses. The nurse acts quickly to keep him safe.

答え

B · Stay with him and inform the team at once, so he can be urgently assessed under mental health law
25.看護の計算と単位換算

答え: m = 4.15 kg

家庭用の計量と体重:看護の試験では丸めた換算値を使います。小さじ1(tsp)= 5 mL、大さじ1(tbsp)= 15 mL = 小さじ3、液量オンス1(fl oz)= 30 mL = 大さじ2、1カップ = 8 fl oz = 240 mL。体重は 1 kg = 2.2 lb、1 lb = 16 oz、長さは 1 インチ = 2.54 cm です。不要な単位が約分されて消えるように式を立ててください。

オンスからポンドへ

2 oz/16 = 0.125 lb
9 + 0.125 = 9.125 lb

ポンドからキログラムへ

m = 9.125/2.2 = 4.148 ≈ 4.15 kg

答え

m = 4.15 kg
26.看護の計算と単位換算

答え: V = 192.5 mL

家庭用の計量と体重:看護の試験では丸めた換算値を使います。小さじ1(tsp)= 5 mL、大さじ1(tbsp)= 15 mL = 小さじ3、液量オンス1(fl oz)= 30 mL = 大さじ2、1カップ = 8 fl oz = 240 mL。体重は 1 kg = 2.2 lb、1 lb = 16 oz、長さは 1 インチ = 2.54 cm です。不要な単位が約分されて消えるように式を立ててください。

各項目(mL)

½ tbsp = 0.5·15 = 7.5 mL
¾ カップ = 0.75·240 = 180 mL
1 tsp = 1·5 = 5 mL

足す

V = 7.5 + 180 + 5 = 192.5 mL

答え

V = 192.5 mL
27.投与量の計算

答え: D = 168.8 mg

投与量の計算:投与する量は、指示量を手元の薬の濃度で割り、その濃度が含まれる量を掛けたものです:投与量 =(指示量/原液の濃度)× 原液の量。単位は必ずそろえ(先に g を mg に、mg を mcg に換算)、答えが妥当か確認しましょう。

1 日の総量

15·45 = 675 mg

1 回あたり

D = 675/4 = 168.8 mg

答え

D = 168.8 mg
28.投与量の計算

答え: D = 147.3 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

体表面積

BSA = √(102·25/3600) = √0.7083 = 0.8416 m²

投与量

D = 175·0.8416 = 147.3 mg

答え

D = 147.3 mg
29.点滴速度

答え: R = 83 gtt/min

投与速度:ポンプは mL/h = 量/時間(時)で設定します。自然滴下は毎分の滴数で数えます:gtt/min = 量 (mL) × 滴下係数 (gtt/mL)/時間 (min)。 滴下係数は輸液セットのパッケージに印刷されています:一般用セットは 10、15、20 gtt/mL(輸血セットは米国では多くが 10 gtt/mL、英国では 15)、微量用セットは 60 gtt/mL です。必ず問題またはパッケージに示された滴下係数を使ってください。

時間(分)

2·60 = 120 min

滴下速度

R = 500·20/120 = 83.33 ≈ 83 gtt/min

答え

R = 83 gtt/min

ベッドサイドでは最も近い整数の滴数に丸めます:83 滴/分。

30.点滴速度

答え: D = 20 mg/h

投与速度:ポンプは mL/h = 量/時間(時)で設定します。自然滴下は毎分の滴数で数えます:gtt/min = 量 (mL) × 滴下係数 (gtt/mL)/時間 (min)。 滴下係数は輸液セットのパッケージに印刷されています:一般用セットは 10、15、20 gtt/mL(輸血セットは米国では多くが 10 gtt/mL、英国では 15)、微量用セットは 60 gtt/mL です。必ず問題またはパッケージに示された滴下係数を使ってください。

濃度

1000/500 = 2 mg/mL

投与速度

D = 2·10 = 20 mg/h

答え

D = 20 mg/h
31.輸液と水分出納

答え: U = 2.16 mL/kg/h

水分出納:摂取量には入るものすべて(経口摂取、点滴、静注薬とフラッシュ、経管栄養)を数えます。氷片は体積の半分として数えます。排泄量には尿、ドレーン排液、嘔吐、その他の喪失を数えます。出納 = 総摂取量 − 総排泄量。出納が負なら正味の喪失です。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

総尿量

425 + 150 + 225 + 425 = 1225 mL

体重 1 kg・1 時間あたり

U = 1225/(71·8) = 2.157 ≈ 2.16 mL/kg/h

答え

U = 2.16 mL/kg/h
32.輸液と水分出納

答え: t = 5.6 h

輸液時間:時間 (h) = 投与する容量 (mL)/流量 (mL/h)。バッグの大きさではなく、バッグに残っている容量を使います。輸液量 = 流量 × 時間。小数の時間は、小数部分 × 60 で時間と分に直します(0.5 h = 30 分。50 分ではありません)。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

前半

75·4 = 300 mL
500 − 300 = 200 mL 残り

後半

200/125 = 1.6 h

合計時間

t = 4 + 1.6 = 5.6 h

答え

t = 5.6 h

これは約 5 h 36 min なので、バッグは 23:06 ごろに空になります。

33.臨床アセスメントスコア

答え: B = 14

ブレーデンスケール:圧迫創傷(褥瘡)のリスクを評価する6つの下位尺度です。知覚の認知、湿潤、活動性、可動性、栄養状態は、最も悪いレベル(1)から問題なし(4)まで1~4点で採点し、摩擦とずれは1~3点です。合計は6~23で、点数が低いほどリスクが高くなります。一般的な区分:19~23はリスクなし、15~18は軽度リスク、13~14は中等度リスク、10~12は高リスク、9以下は非常に高リスクです。

各下位尺度を採点する

知覚の認知: かなり制限されている → 2
湿潤: ときどき湿っている → 3
活動性: 臥床 → 1
可動性: 制限なし → 4
栄養状態: やや不足 → 2
摩擦とずれ: 潜在的に問題あり → 2

足す

ブレーデンスケールの合計 = 2 + 3 + 1 + 4 + 2 + 2 = 14

答え

B = 14
34.臨床アセスメントスコア

答え: 中

NEWS2(National Early Warning Score 2、英国王立内科医協会 2017年):7つのパラメータ(呼吸数、スケール1での SpO₂、空気吸入か酸素投与か、収縮期血圧、脈拍、ACVPU スケールによる意識、体温)をそれぞれチャートで採点し、合計します。臨床的リスク:0~4は低い、1つのパラメータでも3点なら低~中、5~6は中等度、7以上は高い。合計5点以上では緊急の対応が必要です。

各項目を採点する

RR 12/min → 0
SpO₂ 86% → 3
空気吸入 → 0
SBP 92 mmHg → 2
HR 82/min → 0
意識清明 (A) → 0
T 37.6 °C → 0

合計点と赤の点数(単独で3点)

NEWS2 = 0 + 3 + 0 + 2 + 0 + 0 + 0 = 5
少なくとも1つのパラメータが3点です。

リスク群

中

答え

中

合計5点以上では、緊急の臨床対応が必要です。

これは独自の練習教材です。ExamProblems はこの試験を実施する団体とは提携しておらず、その承認も受けていません。試験名は内容を説明するためにのみ使用しています。 NCLEX®, NCLEX-RN® and NCLEX-PN®はthe National Council of State Boards of Nursing, Inc. (NCSBN)の商標です。同団体はExamProblemsと提携しておらず、推奨も正確性の保証もしていません。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions